# SDR AALA2009032500655

- Difficulty date: March 25, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 52,419 hours
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - RIGHT AFT OVERWING EXIT MARKER DECAL DAMAGED.  REPLACED RIGHT AFT OVERWING EXIT DECAL.
